Posted by utopizen on March 26, 2003, at 15:47:16
In reply to Re: do stims make you lazy? » utopizen, posted by blondegirl47 on March 26, 2003, at 12:19:21
> I have read about Desoxyn, but I can't get my doc to write a prescription for it. I have noticed short acting adderall seems to make me kind of tense.
It's in the same drug class (Schedule II), but some docs are tense about it. It's not anything that will addict someone when it's not abused. It's not capable of being injected or snorted, unlike Adderall or other stimulants, so in that way it's a bit safer actually. The shell is impossible to break for snorting or burn up for injection.
You can try Dexedrine, which lacks the l-isomer that is often the reason for anxiety in Adderall. Or Straterra, which is a non-stimulant. Trying a time-release version of Dexedrine may even be better, as some fine the speed of onset is the cause of the anxiety.